# SDR SWAA2018022019873

- Difficulty date: February 15, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 52,082 hours, 25,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200048901
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY EXIT LIGHT COVER LOOSE.  R&R COVER PER AMM.
